# SDR SWIA2025062400318

- Difficulty date: March 18, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ENGINE NACELLE & PYLON LANDING FOR PNL 422AB (BENT/CRACKED) LOC. FWD INBD (MARKED)  (C-CHECK RO 06/23/2025)REMOVED AND INSTALLED NEW RIB, PYLON STRUCT P/N 601-37004-86 ,REF. CRJ-200 SRM 51-42-06 , REF. CRJ-200 SRM 51-42-21 , REF.CRJ-200 SRM 51-45-00 AND DRAWING 601-37004 REV.-D. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
